| Model Number |
02.12.E0410FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 8 months from the primary, the patient came in presenting instability and the cause is unknown.The surgeon revised the insert (from 10mm to 13mm) to increase stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 11 march 2026.Gmk-sphere 02.12.E0410fr gmk-sphere tibial insert e-cross - flex 4r - 10mm (k202022) lot 2338903: (b)(4) items manufactured and released on 16-oct-2023.Expiration date: 27-sep-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.